# SDR AWXA0001118

- Difficulty date: December 20, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: GA62953
- Condition: Worn
- Location: Nlg Door
- Part time: 7,485 hours, 7,485 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - AFTER TAKEOFF ON LANDING GEAR RETRACTION THE NOSE GEAR DID NOT RETRACT; ECAM MESSAGE L/G DOOR NOT UPLOCKED/NOSE GEAR SHOCK ABSORBER FAULT; AFTER CYCLING GEAR DOWN CREW HAD 3 GREEN INDICATION; CREW TRIED CYCLING THE GEAR AGAIN PER MAINTENANCE INSTRUCTION WITH THE SAME RESULT; THE CREW PUT THE GEAR DOWN AND LANDED UNEVENTFULLY WITH 3 GREEN INDICATION -  LINK ASSY, PROX SENSOR. MAINTENANCE FOUND POST FLIGHT FAULT 39GA SENSOR, WHICH THEY REPLACED; THEY ALSO PERFORMED A VISUAL INSPECTION OF THE NOSE LANDING GEAR AND FOUND THE NLG EXTEND PROX SENSOR TARGET LINKS WORN, WHICH THEY REPLACED.
